# SDR 2007UALA04354

- Difficulty date: October 21, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 20,667 hours, 8,954 cycles
- Engine: Iae V2527A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Punctured
- Location: Nose Cowl
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

TAKEOFF RUNWAY DEBRIS CAUSED NR 2 ENG NOSE COWL OUTER SKIN PUNCTURE AND FAN COWL SKIN DAMAGE.    A/C STRIKING FOD TO NR 2 ENG AREA OR FUESLAGE FROM BLOWING CONSTRUCTION DEBRIS ON TAKE OFF. A/C FERRIED TO ORD WHERE NOSE NR 2 NOSE COWLING WAS REPLACED.
